Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 106, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 22, 2014, 3:00 PM CDT for Greenwood County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2014, 3:00 PM CDT (20:00 UTC)
- Expired
- May 22, 2014, 3:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Greenwood County, KS
The radar
The Wichita radar (KICT), 104 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:25 PM CDT | HAIL 0.75 | 5 W Eureka, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -404 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
751
WUUS53 KICT 222000
SVRICT
KSC073-222045-
/O.NEW.KICT.SV.W.0106.140522T2000Z-140522T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 345 PM CDT
* AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
EUREKA...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...HAMILTON...MADISON...EUREKA AIRPORT...CLIMAX...THRALL AND
VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9653 3808 9652 3809 9636 3816 9635
3817 9595 3764 9596
TIME...MOT...LOC 2001Z 253DEG 15KT 3785 9645
HAIL...1.75IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
187
WWUS53 KICT 222029
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CDT THU MAY 22 2014
KSC073-222045-
/O.CON.KICT.SV.W.0106.000000T0000Z-140522T2045Z/
GREENWOOD KS-
329 PM CDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENWOOD
COUNTY UNTIL 345 PM CDT...
AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA...AND
MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...CLIMAX AND VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3772 9646 3786 9649 3817 9596 3764 9596
TIME...MOT...LOC 2030Z 253DEG 15KT 3789 9630
HAIL...1.50IN
WIND...60MPH
$$
MCGUIRE460
WWUS53 KICT 222040
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT THU MAY 22 2014
KSC073-222045-
/O.CON.KICT.SV.W.0106.000000T0000Z-140522T2045Z/
GREENWOOD KS-
340 PM CDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENWOOD
COUNTY UNTIL 345 PM CDT...
AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF EUREKA...AND MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EUREKA...HAMILTON...CLIMAX...EUREKA AIRPORT AND VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 9644 3785 9643 3817 9596 3764 9596
TIME...MOT...LOC 2040Z 269DEG 16KT 3772 9632
HAIL...1.50IN
WIND...60MPH
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 12:45 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 22, 12:45 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1245 PM CDT THU MAY 22 2014 ...UPDATED FOR 18Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 303 AM CDT THU MAY 22 2014 SOUTHWEST FLOW CONTINUES TO PUMP COPIOUS AMOUNTS OF LOW LEVEL MOISTURE INTO THE PLAINS. THIS MOISTURE RICH SW FLOW WILL CONTINUE OVER MOST OF THE PLAINS INTO THE WEEKEND...AS A SLOW MOVING UPPER LOW CURRENTLY OVER THE SW US MOVES ACROSS THE SOUTHERN ROCKIES AND EVENTUALLY INTO THE PLAINS BY SUN NIGHT INTO MON. THE UPPER LOW WILL GRADUALLY MOVE EAST ACROSS THE PLAINS STATES FOR MON INTO TUE...LEADING TO A WET STRETCH OF DAYS FOR THE PLAINS. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 303 AM CDT THU MAY 22 2014 TODAY-TONIGHT: SOUTHERLY LOW LEVEL JET AND MOISTURE TRANSPORT HAS LED TO CONVECTION CONTINUING OVER PORTIONS OF NORTH CENTRAL KS. CURRENT STORM MOTION WIND PROGS SUGGEST THIS COMPACT MESOSCALE CONVECTIVE SYSTEM WILL SLOWLY MOVE TO THE NE-EAST AS THE MORNING PROGRESSES...JUST SKIRTING THE CENTRAL PORTIONS OF THE FORECAST AREA. THINK MOST OF THE CONVECTION WILL WANE AS THE LATE MORNING CONTINUES AS A WEAK SHORTWAVE CURRENTLY MOVING ACROSS SW KS LIFTS TO THE NE. THINK MOST OF THE MIDDAY AND EARLY AFTERNOON HOURS WILL REMAIN DRY AS SUBSIDENCE IN THE WAKE OF THIS WRN KS SHORTWAVE MOVES OVER THE AREA. BUT AS LATE AFTERNOON HEATING INCREASES...THINK CONVECTIVE CHANCES WILL INCREASE FOR MOST OF CENTRAL AND SOUTH CENTRAL KS... TOWARDS EVENING...AS MOST OF THE AREA WILL BE IN A WEAKLY CAPPED MODERATELY UNSTABLE AIRMASS. THINK BEST CHANCE FOR INITIAL THUNDERSTORM DEVELOPMENT WILL BE ALONG THE REMNANTS OF THE QUASI STATIONARY BOUNDARY AND OUTFLOW BOUNDARY EXPECTED TO BE LOCATED OVER CENTRAL KS. CONVERGENCE ALONG THE FRONTAL BOUNDARY MAY INCREASE LATE THIS AFTERNOON...AS THE OUTFLOW REINFORCES THE CONVERGENCE. THE MODERATELY UNSTABLE AIRMASS COULD LEAD TO A FEW STRONG TO SEVERE STORMS EARLY THIS EVENING WITH MLCAPE VALUES EXPECTED TO BE AROUND 1500-1800 J/KG. NOT EXPECTING WIDESPREAD ORGANIZED SEVERE STORMS AS BULK SHEAR OF 20-30 KTS WILL LEAD TO MARGINAL SEVERE STORMS. THINK MOST OF THE CONVECTION THAT CAN DEVELOP FURTHER SOUTH...OVER SOUTH CENTRAL KS...WILL BE DIURNALLY DRIVEN AND WANE LATE IN THE EVENING. BUT COULD SEE SOME OF THE CONVECTION ACROSS CENTRAL KS LINGER INTO THE OVERNIGHT HOURS...AS THE SOUTHERLY LOW LEVEL JET INCREASES AND 850-700H MOISTURE TRANSPORT INCREASES SOME. NOT EXPECTING STORMS TO TURN INTO A MESOSCALE CONVECTIVE COMPLEX (MCS) AS THE LOW LEVEL JET ISN'T PROGGED TO BE THAT STRONG. FRI-SAT: THE GENERAL TREND FOR FRI INTO SAT WILL BE A GRADUAL INCREASE IN THUNDERSTORM CHANCES EACH AFTERNOON AND EVENING AS LOW LEVEL MOISTURE REMAINS HIGH WITH A WEAKLY CAPPED ENVIRONMENT IN PLACE. THIS WILL LEAD TO CONVECTION DEVELOPING ALMOST ANYWHERE ACROSS THE FORECAST AREA BOTH AFTERNOONS...AS THE STATIONARY BOUNDARY FROM TODAY BECOMES DIFFUSE OR WASHES OUT. COULD CONTINUE TO SEE SOME STRONG STORMS GIVEN THE MODERATE INSTABILITY...BUT THE THREAT OF ORGANIZED SEVERE WEATHER APPEARS LOW AS BULK SHEAR IS MINIMAL. LACK OF STRONG SHEAR ALOFT...MAY LEAD TO SLOW MOVING STORMS...WHICH COULD LEAD TO SOME LOCALLY HEAVY RAINFALL. HAVE GENERALLY WENT MIDDLE OF THE ROAD ON THE FORECAST TEMPERATURES. LIKELY WILL SEE SOME SIGNIFICANT ERRORS BOTH WAYS...WITH EXTENSIVE CLOUDS RESULTING IN COOLER TEMPERATURES...AND AFTERNOON HEATING ALLOWING TEMPERATURES TO SOAR. KETCHAM .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 303 AM CDT THU MAY 22 2014 PRECIPITATION CHANCES SHOULD INCREASE SUN-MON AS THE MAIN UPPER LOW IN THE SRN ROCKIES MOVES INTO THE PLAINS. THE MEDIUM RANGE MODELS ARE IN SOMEWHAT OF A AGREEMENT IN TAKING THE MAIN UPPER LOW STRAIGHT EAST ACROSS THE PLAINS FOR SUN NIGHT THROUGH TUE. COPIOUS AMOUNTS OF LOW LEVEL MOISTURE WILL STILL BE AROUND AS THIS BROAD AREA OF LIFT MOVES ACROSS THE AREA...WITH WIDELY SCATTERED SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. EXPECT THE SHOWERS TO BE MORE NUMEROUS DURING THE AFTERNOON AND EVENING HOURS WHEN HEATING WILL BE MAXIMIZED. PRECIPITATION SHOULD WANE BY LATE TUE ONCE UPPER SYSTEM MOVES INTO THE OZARKS. DEPENDING ON THE RAINFALL OVER THE WEEKEND... MAY SEE TEMPERATURES WARM A BIT MORE ON WED. KETCHAM && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1230 PM CDT THU MAY 22 2014 A LINE OF SHOWERS AND THUNDERSTORMS EXTENDED ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. THIS LINE WAS MOVING SLOWLY EASTWARD ACROSS THE AREA AND WILL IMPACT KICT BETWEEN 1830Z AND 1915Z WITH TRANSIENT MVFR CIGS OR LOWER BRIEFLY POSSIBLE. AN OUTFLOW BOUNDARY WAS ALSO MOVING SOUTH ACROSS SOUTHEAST KANSAS AND MAY PROVIDE AN ADDITIONAL FOCUS FOR DEEP MOIST CONVECTION DURING THE AFTERNOON HOURS POSSIBLY IMPACTING KCNU. WE'RE EXPECTING A LULL IN THE ACTIVITY BEHIND THIS LINE BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS APPROACH FROM THE HIGH PLAINS AFTER 04-05Z. UNCERTAINTY REMAINS IN HOW FAR EAST THE STORMS WILL SURVIVE BEFORE DIMINISHING AFTER 07-09Z. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 91 66 84 65 / 30 40 40 50 HUTCHINSON 89 64 82 64 / 30 40 40 60 NEWTON 88 64 81 65 / 30 40 40 50 ELDORADO 87 65 82 65 / 30 40 40 40 WINFIELD-KWLD 90 66 84 66 / 20 30 30 40 RUSSELL 84 63 80 64 / 50 50 50 60 GREAT BEND 85 63 80 64 / 50 50 50 60 SALINA 86 64 81 65 / 50 50 50 60 MCPHERSON 87 64 81 64 / 40 40 40 60 COFFEYVILLE 87 66 85 67 / 20 30 20 40 CHANUTE 86 64 83 67 / 20 40 40 40 IOLA 85 64 82 67 / 30 40 40 40 PARSONS-KPPF 87 65 84 67 / 20 30 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 22, 11:00 AM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1100 AM CDT THU MAY 22 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-231030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1100 AM CDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON CONTINUING INTO THE OVERNIGHT HOURS. THE BEST CHANCE FOR STORMS WILL BE MAINLY WEST OF THE KANSAS TURNPIKE AND NORTH OF HIGHWAY 54. THE MAIN CONCERN WILL BE QUARTER SIZED HAIL AND ISOLATED WIND GUSTS TO AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SUMMER LIKE WEATHER PATTERN WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS FOR FRIDAY THROUGH TUESDAY...WITH THE CHANCES OF STORMS INCREASING THROUGHOUT THE WEEKEND. ISOLATED TO SCATTERED STORMS WITH SMALL HAIL AND GUSTY WINDS ARE LIKELY THROUGHOUT THE PERIOD. HOWEVER STRONG STORMS...AND A FEW SEVERE STORMS WILL ALSO OCCUR AT SOME POINT DURING THIS PERIOD. THE SLOW MOVING NATURE TO THE STORMS MAY ALSO LEAD TO SOME LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 22, 1:54 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
154 PM CDT THU MAY 22 2014
KSZ053-069-221930-
BUTLER-CHASE-
154 PM CDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 230 PM CDT
* AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BURNS...OR 15
MILES NORTH OF EL DORADO...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
CASSODAY.
PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3795 9686 3808 9690 3809 9688 3809 9684
3811 9684 3818 9669 3808 9652 3806 9652
TIME...MOT...LOC 1854Z 268DEG 10KT 3803 9679Local storm report, May 22, 2:26 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
226 PM CDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL CASSODAY 38.04N 96.64W
05/22/2014 M1.75 INCH BUTLER KS PUBLIC
&&
MWMSpecial weather statement, May 22, 2:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 254 PM CDT THU MAY 22 2014 KSZ069-070-222030- BUTLER-GREENWOOD- 254 PM CDT THU MAY 22 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS... WESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS... * UNTIL 330 PM CDT * AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF EUREKA...MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF WESTERN GREENWOOD COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3803 9634 3762 9637 3776 9662 3794 9659 TIME...MOT...LOC 1954Z 278DEG 9KT 3784 9648 MCGUIRE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:17 AM CDT | Special Weather Statement | ICT | Russell | 28 min |
| May 22, 1:28 AM CDT | Special Weather Statement | ICT | Russell | 32 min |
| May 22, 1:53 AM CDT | Special Weather Statement | ICT | Lincoln | 22 min |
| May 22, 2:22 AM CDT | Special Weather Statement | ICT | Lincoln | 23 min |
| May 22, 1:54 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 22, 2:01 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 44 min |
| May 22, 2:54 PM CDT | Special Weather Statement | ICT | Greenwood | 36 min |
| May 22, 3:28 PM CDT | Special Weather Statement | ICT | Cowley | 32 min |
| May 22, 3:43 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 47 min |
| May 22, 4:03 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 42 min |
| May 22, 4:05 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 40 min |
| May 22, 4:07 PM CDT | Special Weather Statement | ICT | Woodson | 23 min |
| May 22, 4:26 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 64 min |
| May 22, 4:28 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| May 22, 4:40 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Wilson | 65 min |
| May 22, 5:00 PM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| May 22, 5:19 PM CDT | Special Weather Statement | ICT | Allen | 26 min |
| May 22, 5:40 PM CDT | Special Weather Statement | ICT | Neosho | 35 min |
| May 22, 6:13 PM CDT | Special Weather Statement | ICT | Montgomery | 47 min |
| May 22, 6:29 PM CDT | Special Weather Statement | ICT | Harper | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.